U.S. doctors online nowAsk doctors free
Australia
A 36-year-old male asked:

I 2k seroquel (quetiapine) xr 50 mg for 3 days and stopped cause of the side effects to tired working 2 jobs 2 tired. have bad migraines is it side effects.

1 doctor answer3 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Seroquel (quetiapine): I am not sure why the seroquel (quetiapine) was prescribed for you, but perhaps the 50mg dose was too high. It can cause tiredness and drowsiness. You could talk with your doctor about a lower dose (25mg is available) if this is still needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 20, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.